# SDR MASA200602546

- Difficulty date: November 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 23,025 hours, 21,842 cycles
- System (JASC): 2760 · Drag Control System
- Part: Buss
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7046 DEN.  SPOILER SWITCH LIGHT ILLUMINATED IN-FLIGHT.  MX REMOVED AND REPLACED FSPB.
